# SDR 99ZZZX155

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350054
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: SPC10
- Condition: Failed
- Location: Nacelle
- Part time: 28 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVERTER INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
